# SDR DALA1209480139

- Difficulty date: February 1, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR WEB MISREPAIRED.  REPAIRED PER ERA 499056-14.
